Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

No history of BP, blood sugar. Feel giddy, like things moving around on waking up in the morning. Reason?

I am 52years...with no history of BP , high blood Sugar or high cholostorol etc...I was being treated for normal cold and cough ..was prescribed Zyrtec,sporidex500 and the course is over after 5days..cold & cough is now under control but every morning for last 3 days, on getting up from bed I feel giddiness & like things moving around ..can you please advice?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You should check your pressure, lying and standing – Postural hypotension.
You need to check your sugar – not low?
If no clues – see an ENT (Ear Nose Throat) specialist – Inner ear is the site of balancing mechanism and could have been part of viral infection, responsible for this.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor